| Model Number |
NA-201SX-4021 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported; the subject device sheath would not lock correctly and stay in place.The issue was found during a diagnostic bronchoscopy procedure during sedation with device inside patient and was completed using a similar device.There was less than 30min delay.No patient harm was reported by the customer.
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
No additional information received from the customer.
Additional Manufacturer Narrative
The mdr supplemental report is being submitted to provide updated fields and final investigation results.Updated fields: h2, h6, h11 the device was not returned for evaluation and the customer's allegation could not be confirmed.Based on the results of the investigation, and since the device was not returned for evaluation, the definitive root cause of the reported issue could not be determined.Olympus will continue to monitor the performance of this device.